{"article_processing_charge":"No","citation":{"apa":"He, X., & Kwan, M. A. (2020). Universality of random permutations. Bulletin of the London Mathematical Society. Wiley. https://doi.org/10.1112/blms.12345","ista":"He X, Kwan MA. 2020. Universality of random permutations. Bulletin of the London Mathematical Society. 52(3), 515–529.","short":"X. He, M.A. Kwan, Bulletin of the London Mathematical Society 52 (2020) 515–529.","mla":"He, Xiaoyu, and Matthew Alan Kwan. “Universality of Random Permutations.” Bulletin of the London Mathematical Society, vol. 52, no. 3, Wiley, 2020, pp. 515–29, doi:10.1112/blms.12345.","ama":"He X, Kwan MA. Universality of random permutations. Bulletin of the London Mathematical Society. 2020;52(3):515-529. doi:10.1112/blms.12345","ieee":"X. He and M. A. Kwan, “Universality of random permutations,” Bulletin of the London Mathematical Society, vol. 52, no. 3. Wiley, pp. 515–529, 2020.","chicago":"He, Xiaoyu, and Matthew Alan Kwan. “Universality of Random Permutations.” Bulletin of the London Mathematical Society. Wiley, 2020. https://doi.org/10.1112/blms.12345."},"doi":"10.1112/blms.12345","external_id":{"arxiv":["1911.12878"]},"date_published":"2020-06-01T00:00:00Z","quality_controlled":"1","article_type":"original","title":"Universality of random permutations","oa":1,"intvolume":" 52","user_id":"6785fbc1-c503-11eb-8a32-93094b40e1cf","type":"journal_article","publisher":"Wiley","main_file_link":[{"url":"https://arxiv.org/abs/1911.12878","open_access":"1"}],"day":"01","abstract":[{"lang":"eng","text":"It is a classical fact that for any ε>0, a random permutation of length n=(1+ε)k2/4 typically contains a monotone subsequence of length k. As a far-reaching generalization, Alon conjectured that a random permutation of this same length n is typically k-universal, meaning that it simultaneously contains every pattern of length k. He also made the simple observation that for n=O(k2logk), a random length-n permutation is typically k-universal. We make the first significant progress towards Alon's conjecture by showing that n=2000k2loglogk suffices."}],"month":"06","publication_status":"published","oa_version":"Preprint","scopus_import":"1","issue":"3","language":[{"iso":"eng"}],"publication_identifier":{"eissn":["1469-2120"],"issn":["0024-6093"]},"year":"2020","volume":52,"date_updated":"2023-02-23T14:01:23Z","date_created":"2021-06-21T06:23:42Z","extern":"1","publication":"Bulletin of the London Mathematical Society","author":[{"first_name":"Xiaoyu","last_name":"He","full_name":"He, Xiaoyu"},{"id":"5fca0887-a1db-11eb-95d1-ca9d5e0453b3","orcid":"0000-0002-4003-7567","first_name":"Matthew Alan","full_name":"Kwan, Matthew Alan","last_name":"Kwan"}],"page":"515-529","_id":"9573","status":"public"}